Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some characterizations of minimally thin sets in a cylinder and Beurling-Dahlberg-Sjögren type theorems


Authors: Ikuko Miyamoto and Minoru Yanagishita
Journal: Proc. Amer. Math. Soc. 133 (2005), 1391-1400
MSC (2000): Primary 31B05; Secondary 31B20
Published electronically: October 18, 2004
MathSciNet review: 2111964
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows that some characterizations of minimally thin sets connected with a domain having smooth boundary and a half-space in particular can also be given for a minimally thin set at infinity of a cylinder.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 31B05, 31B20

Retrieve articles in all journals with MSC (2000): 31B05, 31B20


Additional Information

Ikuko Miyamoto
Affiliation: Department of Mathematics and Informatics, Faculty of Science, Chiba University, 1-33 Yayoi-cho, Inage-ku, Chiba 263-8522, Japan
Email: miyamoto@math.s.chiba-u.ac.jp

Minoru Yanagishita
Affiliation: Department of Mathematics and Informatics, Faculty of Science, Chiba University, 1-33 Yayoi-cho, Inage-ku, Chiba 263-8522, Japan
Email: myanagis@g.math.s.chiba-u.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07660-9
PII: S 0002-9939(04)07660-9
Received by editor(s): February 28, 2003
Received by editor(s) in revised form: January 6, 2004
Published electronically: October 18, 2004
Dedicated: Dedicated to Professor Hidenobu Yoshida on his 60th birthday
Communicated by: Juha M. Heinonen
Article copyright: © Copyright 2004 American Mathematical Society